Please use this identifier to cite or link to this item:
https://hdl.handle.net/20.500.11851/1654
Full metadata record
DC Field | Value | Language |
---|---|---|
dc.contributor.author | Kılıç, Emrah | - |
dc.date.accessioned | 2019-07-04T14:19:40Z | |
dc.date.available | 2019-07-04T14:19:40Z | |
dc.date.issued | 2013-11 | - |
dc.identifier.citation | Kılıç, E. (2013). Sylvester-tridiagonal matrix with alternating main diagonal entries and its spectra. International Journal of Nonlinear Sciences and Numerical Simulation, 14(5), 261-266. | en_US |
dc.identifier.issn | 1565-1339 | - |
dc.identifier.uri | https://doi.org/10.1515/ijnsns-2011-0068 | - |
dc.identifier.uri | https://hdl.handle.net/20.500.11851/1654 | - |
dc.description.abstract | Recently some generalizations of Sylvester type tridiagonal matrices have been considered with their spectra. We introduce a new kind generalization of Sylvester type tridiagonal matrix by considering its main diagonal entries. Then we compute its spectra and determinant. | en_US |
dc.language.iso | en | en_US |
dc.publisher | Walter De Gruyter Gmbh | en_US |
dc.relation.ispartof | International Journal Nonlinear Sciences and Numerical Simulation | en_US |
dc.rights | info:eu-repo/semantics/closedAccess | en_US |
dc.subject | Sylvester-tridiagonal matrix | en_US |
dc.subject | spectrum | en_US |
dc.subject | left-eigenvector | en_US |
dc.subject | determinant | en_US |
dc.title | Sylvester-Tridiagonal Matrix With Alternating Main Diagonal Entries and Its Spectra | en_US |
dc.type | Article | en_US |
dc.department | Faculties, Faculty of Science and Literature, Department of Mathematics | en_US |
dc.department | Fakülteler, Fen Edebiyat Fakültesi, Matematik Bölümü | en_US |
dc.identifier.volume | 14 | en_US |
dc.identifier.issue | 5 | en_US |
dc.identifier.startpage | 261 | en_US |
dc.identifier.endpage | 266 | en_US |
dc.identifier.wos | WOS:000322964600003 | - |
dc.identifier.scopus | 2-s2.0-84888616652 | - |
dc.institutionauthor | Kılıç, Emrah | - |
dc.relation.publicationcategory | Makale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanı | en_US |
dc.identifier.scopusquality | Q3 | - |
dc.identifier.wosquality | Q2 | - |
item.fulltext | No Fulltext | - |
item.languageiso639-1 | en | - |
item.openairecristype | http://purl.org/coar/resource_type/c_18cf | - |
item.cerifentitytype | Publications | - |
item.openairetype | Article | - |
item.grantfulltext | none | - |
crisitem.author.dept | 07.03. Department of Mathematics | - |
Appears in Collections: | Matematik Bölümü / Department of Mathematics Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection |
CORE Recommender
WEB OF SCIENCETM
Citations
13
checked on Jan 11, 2025
Page view(s)
96
checked on Mar 31, 2025
Google ScholarTM
Check
Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.